8 Publikationen
-
2024 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2992546Flandoli, F., & Rehmeier, M. (2024). Remarks on Regularization by Noise, Convex Integration and Spontaneous Stochasticity. Milan Journal of Mathematics. https://doi.org/10.1007/s00032-024-00406-8
-
2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2985368Kang, M., & Rehmeier, M. (2023). Emergence of phase-locked states for a deterministic and stochastic Winfree model with inertia. Communications in Mathematical Sciences , 21(7), 1875-1894. https://doi.org/10.4310/CMS.2023.v21.n7.a6
-
2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2984895Rehmeier, M. (2023). Linearization and a superposition principle for deterministic and stochastic nonlinear Fokker-Planck-Kolmogorov equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 24(3), 1705-1739. https://doi.org/10.2422/2036-2145.202105_019
-
2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2969178Rehmeier, M., & Schenke, A. (2023). Nonuniqueness in law for stochastic hypodissipative Navier-Stokes equations. Nonlinear Analysis : Theory, Methods & Applications , 227, 113179. https://doi.org/10.1016/j.na.2022.113179
-
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2963810Rehmeier, M. (2022). Flow selections for (nonlinear) Fokker-Planck-Kolmogorov equations. Journal of Differential Equations , 328, 105-132. https://doi.org/10.1016/j.jde.2022.04.036
-
2021 | Bielefelder E-Dissertation | PUB-ID: 2959896Rehmeier, M. (2021). Nonuniqueness of Laws on State and Path Space: Flow Selections and Superposition for Fokker-Planck-Kolmogorov Equations and Convex Integration for Stochastic Hypodissipative Navier-Stokes Equations. Bielefeld: Universität Bielefeld.
-
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942725Rehmeier, M. (2021). Existence of flows for linear Fokker-Planck-Kolmogorov equations and its connection to well-posedness. Journal of Evolution Equations, 21(1), 17-31. https://doi.org/10.1007/s00028-020-00569-y
-
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941883Rehmeier, M. (2021). On Cherny's results in infinite dimensions: a theorem dual to Yamada-Watanabe. Stochastics and Partial Differential Equations: Analysis and Computations , 9, 33-70. https://doi.org/10.1007/s40072-020-00167-6